MathSciNet Relay Station
MathSciNet bibliographic data
MR310598 46B15
Johnson, W. B.; Rosenthal, H. P. On $\omega \sp{\ast} $-basic sequences and their applications to the study of Banach spaces. Studia Math. 43 (1972), 77–92.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement